RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

Limitations on the use of discrete linear models of continuous random processes

Auteur(s) / Author(s)

PARSONS A. T. (1) ; WILLIAMS M. L. ;

Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

(1) Defense res. agency, Portland Dorset 0T5 2JS, ROYAUME-UNI

Résumé / Abstract

A continuous stationary signal possessing non-Gaussian higher order statistics cannot be correctly modelled by any discrete process based on passing independently and identically distributed noise through a linear filter. In particular, it is shown that at third order there exists no discrete skewed linear model with a discrete bispectrum that is the same as that obtained from the Nyquist samples of any continuous stationary process. The nature of the problem is elucidated and an alternative method for modelling the third order statistics of continuous stationary processes is proposed

Revue / Journal Title

Circuits, systems, and signal processing    ISSN  0278-081X   CODEN CSSPEH 

Source / Source

1994, vol. 13, no 4 (7 ref.), pp. 403-410

Langue / Language

Anglais

Editeur / Publisher

Springer, Heidelberg, ALLEMAGNE  (1982) (Revue)

Mots-clés anglais / English Keywords

Signal estimation

;

Noise

;

Random signal

;

Continuous signal

;

Stationary signal

;

Modeling

;

Theoretical study

;

Mots-clés français / French Keywords

Estimation signal

;

Bruit

;

Signal aléatoire

;

Signal continu

;

Signal stationnaire

;

Modélisation

;

Etude théorique

;

Mots-clés espagnols / Spanish Keywords

Estimación señal

;

Ruido

;

Señal aleatoria

;

Señal continua

;

Señal estacionaria

;

Modelización

;

Estudio teórico

;

Localisation / Location

INIST-CNRS, Cote INIST : 19654, 35400004515137.0020

Nº notice refdoc (ud4) : 4204828



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas